# SDR IPXA1564316

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Sensor Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ADVISED FLIGHT CONTROL 15 MINUTES AFTER DEPARTURE THAT THEY WERE  RETURNING TO DEPARTURE. ACFT HAD NR 3 WINDOW HEAT AND LANDING GEAR EICAS MESSAGE COMING OUT OF A "C" CHECK.  T/S TESTS FOUND OPEN IN NR3 SENSOR LOOP FOUND BROKEN TERMINAL AT PIN 5 OF D415 96P, RETERMED IAW WPM 20-60-01 OPS CHECK GROUND.  ON GEAR FOUND FAULT CODE 078 ON PSEU.  FOUND BEAR WIRES ON PROX SENSOR S10078 WERE SHORTING. REP EPAIRED WIRE IAW SWPM AND CHECK GAP ON PROX SENOR S10078.  GAP CHECK GO OD IAW AMM.
